# SDR AALA20140919002

- Difficulty date: September 15, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 53,552 hours, 6,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMER LIGHT HAS BROKEN LAMP.  REPLACED LAMP FOR FLOOR PROXIMITY EMER LIGHT.  OPERATIONS CHECKED NORMAL.
